A basis of conservation laws for the equation $u_{tt}-u^\alpha_xu_{xx}=0$
Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 325-328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_2_a15,
author = {V. A. Vinokurov and I. G. Nurgalieva},
title = {A basis of conservation laws for the equation $u_{tt}-u^\alpha_xu_{xx}=0$},
journal = {Doklady Akademii Nauk},
pages = {325--328},
year = {1985},
volume = {280},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a15/}
}
V. A. Vinokurov; I. G. Nurgalieva. A basis of conservation laws for the equation $u_{tt}-u^\alpha_xu_{xx}=0$. Doklady Akademii Nauk, Tome 280 (1985) no. 2, pp. 325-328. http://geodesic.mathdoc.fr/item/DAN_1985_280_2_a15/